Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

162 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Anxiety problems

I ve been havin anxiety issues for about a year now and now I feel like I m losing touch on reality and the basic reason of life my problems are really complicated and really hard to explain. I had a physical and everything came back 100% great but I honestly don t feel health I almost feel as if I m gonna die tomorrow if anyone has any type of advice it would be really great and I m 19 don t drink or smoke
Sat, 14 May 2011
Report Abuse
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Joey,

Welcome to Healthcare Magic forum.

Its good to know that your physical and lab results turned out to be good.

As regards to your queries regarding losing touch with reality and others. It could that your are you are suffering from some form of Depression. So I would suggest you to consult your doctor and ask him a refferal to a psychiatrist.

Hope I have answered your query.
I find this answer helpful

1 Doctor agrees with this answer

ENT Specialist Dr. Puneet Maheshwari's  Response
hello
welcome to health care magic
u need to be treated by the psychiatrist..iits better u consult him ,he will help u more better
I find this answer helpful
General & Family Physician Dr. Pragnesh Vachharajani's  Response
Hi,Joey,life is really worth living and there is nothing bigger then life.No problem can stay for long and it has to go .Yours will also go,this is bad patch of time and it will definitely go.Please talk to your friends or family members whom you are comfortable with.Keep your self busy all the time,avoid staying alone.try to do some activities all the time.Take professional help if you think you are comfortable with.bye.
I find this answer helpful
  User's Response
Cynthia's  Response
Hello
I know how you are feeling I feel te same way. But trust me when I say you can come out a winner. Just be brave think positive. You can get through this....I am a sufferer too so I know exactly your pain.
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Is this a heart problem or panic attacks? I have had panic attacks in the past and I have had chest xrays, ekg, echo,nuclear stress test and was told I was fine. I had these tests 2 years ago. I have latley been getting a strange feeling in my chest in the center, not like pain or heaviness but like a cool breeze is blowing against my chest. I am constantly in fear of having a heart attck. I am 42 , female aliitle overweight like 20 lbs and smoke about 10 cigarettes a day and I do drink alcohol most nights 5-8 drinks , usually beer. Please help. I don't want to go to the ER again and be told it's panic. I don't have health insurance either.

doctor1 MD

I Was in prison for six years and 9 months on a selling marjuana charge . Now i have bad anxiety problems and night mares like I wake up pooring sweat also sometimes cant sleep i stay neverous when around alot of people. I was wondering if a doctor on here can write me a script for nerve pills. My dad gets alprolazam 1mg and he gives me one once a while but he cant give me many cause he needs them. Thank you

doctor1 MD

Hi, may I answer your health queries right now ? Please type your query here...Im 25 years old and had a panic attack about a year ago...im currently taking zoloft and it has been putting weight on me...Ive felt the anxiety come back a little bit ...does this mean the zoloft isnt working or do i need more?

Recent questions on  Anxiety

doctor1 MD

most nights i seem to have a problem sleeping as my heart seems to be beating too fast and once ive set my mind on it it doesn t stop. to begin with i had panic attacks as i smoke marajuana and im quite a stressed individual but now my chest hurts regularly, and when i try fall asleep at night i ll be woken up all of a sudden struggling for breath. even after a walk or just going out with some friends my heart starts to pound, i m really really worried, if i know i can t die because of it i d be so much more relaxed but i m sure it s something more than a panic attack.

doctor1 MD

my heart is pounding really hard. it s been doing it for about two days now. i have had panic attacks, it doesn t feel like a panic attack. it s kind of scaring me. should i go to the hospital or is it more than likely just a new kind of panic attack that i haven t experienced yet?

doctor1 MD

I have been having a tightness in my chest and a feeling of heaviness for about 2 hours now. It also feels a little tight in my throat and I feel as though I cannot get as much air in my lunges as usual. This has happened to me before and last time was a few weeks ago when I was on holiday... could this be something to do with the heat? Just before the feeling came on I was eating chocolates - I m wonder if this has affected my sugar levels or blood pressure perhaps. I am trying not to panic as I am wondering is this a panic attack without me realising its one?? Thank you for reading, hope you can help . Sara

doctor1 MD

I have been taking vyvanse for years now and since i have been in college sometimes i stay up all night to study, sometimes days at a time. I usually take 40mg in the morning and around 5 take another 40 and then around midnight take another 40 and repeat the same thing the next day.I experience a lot of the symptoms of overdose such as stomach pains, hallucinations, rapid heart beat, anxiety, trembling, etc. I did not know that it was so bad for you and i just figured those symptoms were from not sleeping. I have been doing this for almost 3 years now but since i have learned about it i have cut back but i am still nervous about the damage already caused. Are there any long term effects to overdosing frequently?

doctor1 MD

Hi. I am a bit concerned about the dose of lorazepam that i take. 1mg split in 0.5 morning and evening. It's been 1 month since i started this treatment, along with 10 mg of Cipralex . My psychiatrist said to stay another month on lorazepam due to...

doctor1 MD

I have fluttering in My upper stomach while sitting. Don't notice while standing. It appears worse when I breath out. Does not hurt just flutters

doctor1 MD

I just got a recall back from a mammogram app. I'm very scared, what could it be if not cancer?